Alert archive / California / Small Craft Advisories in 2016

Small Craft Advisory 172, NWS San Francisco Bay Area, CA

August 15, 2016

NWS San Francisco Bay Area, CA issued this small craft advisory at Aug 15, 2016, 7:18 PM PDT. It took effect at Aug 16, 2016, 3:00 PM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Aug 15, 2016, 7:18 PM PDT (02:18 UTC)
In effect from
Aug 16, 2016, 3:00 PM PDT
Expired
Aug 16, 2016, 9:00 PM PDT
In force
6 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

456 
WHUS76 KMTR 160218
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
718 PM PDT MON AUG 15 2016



PZZ530-161030-
/O.EXB.KMTR.SC.Y.0171.000000T0000Z-160816T0700Z/
/O.NEW.KMTR.SC.Y.0172.160816T2200Z-160817T0400Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
718 PM PDT MON AUG 15 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 3 PM TO 9 PM PDT
TUESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-161030-
/O.CON.KMTR.SC.Y.0171.000000T0000Z-160817T1100Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
718 PM PDT MON AUG 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-161030-
/O.CON.KMTR.SC.Y.0171.160816T2300Z-160817T1100Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
718 PM PDT MON AUG 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO
4 AM PDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO
4 AM PDT WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
5 follow-up statements
791 
WHUS76 KMTR 160431
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
931 PM PDT MON AUG 15 2016


PZZ530-161245-
/O.CON.KMTR.SC.Y.0171.000000T0000Z-160816T0700Z/
/O.CON.KMTR.SC.Y.0172.160816T2200Z-160817T0400Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
931 PM PDT MON AUG 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO
9 PM PDT TUESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-161245-
/O.CON.KMTR.SC.Y.0171.000000T0000Z-160817T1100Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
931 PM PDT MON AUG 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-161245-
/O.CON.KMTR.SC.Y.0171.160816T2300Z-160817T1100Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
931 PM PDT MON AUG 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO
4 AM PDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO
4 AM PDT WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
486 
WHUS76 KMTR 160931
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
231 AM PDT TUE AUG 16 2016

PZZ570-161745-
/O.EXT.KMTR.SC.Y.0171.000000T0000Z-160818T1000Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
231 AM PDT TUE AUG 16 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT
THURSDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-161745-
/O.EXT.KMTR.SC.Y.0171.160816T2200Z-160817T1600Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
231 AM PDT TUE AUG 16 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 AM PDT WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-161745-
/O.CON.KMTR.SC.Y.0172.160816T2200Z-160817T0400Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
231 AM PDT TUE AUG 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
919 
WHUS76 KMTR 161600
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
900 AM PDT TUE AUG 16 2016

PZZ570-170000-
/O.CON.KMTR.SC.Y.0171.000000T0000Z-160818T1000Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
900 AM PDT TUE AUG 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-170000-
/O.CON.KMTR.SC.Y.0171.160816T2200Z-160817T1600Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
900 AM PDT TUE AUG 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 AM PDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 9 AM PDT WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-170000-
/O.CON.KMTR.SC.Y.0172.160816T2200Z-160817T0400Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
900 AM PDT TUE AUG 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
564 
WHUS76 KMTR 162154
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
254 PM PDT TUE AUG 16 2016

PZZ530-170600-
/O.CON.KMTR.SC.Y.0172.160816T2200Z-160817T0400Z/
/O.NEW.KMTR.SC.Y.0173.160817T2200Z-160818T0400Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
254 PM PDT TUE AUG 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 9 PM PDT
WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM
PDT THIS EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-170600-
/O.CON.KMTR.SC.Y.0171.000000T0000Z-160818T1000Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
254 PM PDT TUE AUG 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-170600-
/O.CON.KMTR.SC.Y.0171.160816T2200Z-160817T1600Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
254 PM PDT TUE AUG 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
004 
WHUS76 KMTR 170358
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
858 PM PDT TUE AUG 16 2016


PZZ530-171200-
/O.EXP.KMTR.SC.Y.0172.000000T0000Z-160817T0400Z/
/O.CON.KMTR.SC.Y.0173.160817T2200Z-160818T0400Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
858 PM PDT TUE AUG 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT
WEDNESDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.


&&

$$

PZZ570-171200-
/O.CON.KMTR.SC.Y.0171.000000T0000Z-160818T1000Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
858 PM PDT TUE AUG 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-171200-
/O.CON.KMTR.SC.Y.0171.000000T0000Z-160817T1600Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
858 PM PDT TUE AUG 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 15, 6:58 PM PDT, 20 minutes earlier.

Area forecast discussion, Aug 15, 6:58 PM PDT, 20 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
658 PM PDT MON AUG 15 2016

.SYNOPSIS...Above average temperatures will persist over the far
inland areas and in the hills through midweek while cooler
conditions continue near the coast. A slight cool down is then
expected region-wide for the latter half of the week as an upper
level low develops off of the California Coast.

&&

.DISCUSSION...as of 6:58 PM PDT Monday...Marine layer roughly
around 1500 feet along the coast per profilers. 00z KOAK sounding
shows rapid drying above the inversion layer starting at around
950 mb. These type of extreme dry layers above the marine layer
have been cumbersome for fire fighting efforts within the
Soberanes Fire and to some degree are likely indicative of some of
the very dry air impacting the nearby Chimney and Clayton Fires as
well. Satellite imagery still showing lots of smoke and associated
heat signatures with the Soberanes and Chimney fires while the
Clayton fire looks much quieter tonight than last night.

In terms of the synoptic weather there is a well defined shortwave
just west of Cape Mendocino at this hour. This feature will weaken
but head towards the North Bay by morning. It should deepen the
marine layer slightly by morning, especially north of the Golden
Gate. The upper low will then dissolve over the state but keep
just enough instability aloft to bring t-storm chances to the
Sierra. Today was one of the few days this summer with cumulus
over the crest near Tahoe but no lightning was noted. This should
change as early as tomorrow afternoon and for sure by Weds.

This will be worth watching since late in the week some of the
models retrograde the low westward and indicate some convection
shifting westward towards the Bay Area. This seems unlikely but
worth monitoring. The spc lightning progs indicate about a 10%
chance of at least 1 lightning strike in eastern Napa county
Thursday afternoon for example. In general the long range pattern
looks benign with no signal for either exceptionally hot or
unseasonably cool weather.

&&

.PREV DISCUSSION...as of 1:43 PM PDT Monday...Temperatures
region- wide are cooler compared to 24 hours ago as a weak short-
wave trough moved inland to our north. With a more established
marine layer in place, low cloud this morning were slower to burn
off in many locations and helped slow warming, even across the
inland valleys. Not expecting much change overnight as another
weak short-wave trough approaches northern California and moves
inland Tuesday. As a result, low clouds will again return to the
coast late this evening and spread inland overnight with patchy
fog and coastal drizzle likely Tuesday morning. Daytime
temperatures on Tuesday are forecast to be slightly warmer inland
with a weaker onshore flow, yet little change is expected near the
coast given the persistent marine influence.

Aside from minor day-to-day changes in response to the strength of
the marine influence, conditions will not change much region-wide on
Wednesday and potentially into Thursday. Late in the week, the
forecast models show a weak upper level low developing off of the
California Coast and remaining offshore through the weekend. This
should allow for a minor cool down of inland areas while coastal
locations remain near seasonal averages.  As the low pressure system
slowly drifts southward through the upcoming weekend, the forecast
models show some indications that mid/upper level moisture will be
advected toward the region from the Desert Southwest. This would
likely bring an increase in mid/high level clouds and a very slight
potential for convection. However, confidence of convection across
our region remains low and moisture looks limited. At this time,
will keep mention of convection out of the official forecast with
the best chances being over the interior portion of the state. With
that said, will keep a close watch on this in the coming days to see
how the forecast solutions evolve.

&&

.AVIATION...as of 5:51 PM PDT Monday...The marine layer is
presently 1,600 feet Bodega Bay to 1,200 feet Fort Ord. The NAM
model is consistent with forecasting 1C-2C lower level warming
tonight through Tuesday with additional 1C-2C warming forecast
Tuesday night. Marine inversions will likely hold steady or may
compress a little tonight into Tuesday despite the passage of a
weak 500 mb trough (little to no thermal advection as thermal and
height troughs are in phase) early Tuesday morning.

Vicinity of KSFO...Surface wind trending more toward the WNW-W
this evening with stratus located in the San Bruno gap. Marine
layer marginally deep enough combined with westerly flow may nudge
stratus in a little earlier this evening. MVFR gradually lowering
to IFR cigs tonight and Tuesday morning. VFR returns by late
Tuesday morning.

SFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...IFR cigs developing 01z-04z this evening
with IFR prevailing tonight and Tuesday morning. VFR returns by
late Tuesday morning.

&&

.MARINE...as of 5:56 PM PDT Monday...Surface ridging to the
northwest will bring light to moderate northwest winds across the
coastal waters. the strongest winds will be in the northern outer
waters where hazardous conditions from squared seas will also be
possible. otherwise... combined northwest and southwest seas can
be expected. breezy onshore winds will also prevail through low
lying coastal gaps.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tngt...SCA...Pt Arena to Pigeon Pt 10-60 nm

&&

PUBLIC FORECAST: RWW
AVIATION: Canepa
MARINE: Canepa

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook and twitter at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 2:54 PM PDTSmall Craft AdvisoryMTR30 hr

Nearby

Small Craft Advisories in California, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.